# SDR ZESA2008005

- Difficulty date: May 12, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N889B
- Make and model: Cessna 550
- Aircraft serial: 5501047
- Aircraft time: 2,506 hours, 2,579 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Duct
- Part number: 651542926
- Condition: Disconnected
- Location: Tailcone
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LEVELING OFF AT FL 390, CREW NOTED THAT THE EMER PRESS ANNUNCIATOR CAME ON FOR 2 SEC, THEN EXTINGUISHED.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND BOTH ENDS OF THE RAM AIR DUCT DISCONNECTED FROM THE ELBOW IN THE TAIL CONE.  A CHECK FLIGHT WAS COMPLETED SATISFACTORILY.
